I am trying to come off my meds (wellbutrin xl 150 and effexor xr 75) as I would like to become pregnant this year. All my Dr.s say I need to come off the meds. My DR. has me taking my wellbutrin 150 mg once every 3 days and had me take 1 37.5 mg of the effexor for 5 days and no more effexor just wellbutrin. I am feeling tired, nausea and headaches I asume due to no effexor. Should I have been prescribed the effexor diffrently?
effexor was the worst thing that ever happened to me. i was just on effexor and the whole thing was awful but when i stopped taking it nothing got better. i was sleeping 14 hours a day, and the withdrawal made me feel like there were bugs crawling all over my body for months. going ON wellbutrin was the only thing that made it go away.
If I were you, I would withdraw one medicine at a time. I have yet to try Effexor but I have read from most that the withdrawals are worse than those of Paxil (which I have gone through several times). If really do feel bad, have your doctor prescribe you a slower taper. His/her taper seems pretty quick, especially for Effexor. Perhaps switching to Prozac first would help. Best of luck.
I was on lexapro for nearly 2 years continually upping my dose to no avail. 6 months ago I started effexor xr and have slowly risen to 150 mg. I know I need to go higher, but I am actually wanting to do things around the house. Couldnt have cared less about cleaning etc before. Its only tiny steps for me but I feel the want to now. However I can only sleep 2 hours a night and it kills me..... ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.